Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2015, Volume 27, Number 10, Pages 96–116 (Mi mm3660)  

This article is cited in 2 scientific papers (total in 2 papers)

On correlation between the discontinuous Galerkin method and MUSCL-type schemes

A. V. Rodionov

Russian Federal Nuclear Center — VNIIEF, Sarov

Abstract: The discontinuous Galerkin method is compared with MUSCL-type schemes. Description and analysis of schemes are presented as applied to the linear constant-coefficient advection equation. The techniques for generalizing schemes to nonlinear and multidimensional problems are considered. The distinctive features and correlations between the discontinuous Galerkin method and MUSCL-type schemes are revealed. The accuracy and efficiency criteria of the schemes when applied to different-type problems are discussed.

Keywords: Godunov-type schemes, Riemann problem, piecewise-linear approximation, Shu and Osher test problem, double Mach reflection test problem.

Full text: PDF file (533 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2016, 8:3, 285–300

UDC: 519.6+533.6
Received: 16.03.2015

Citation: A. V. Rodionov, “On correlation between the discontinuous Galerkin method and MUSCL-type schemes”, Matem. Mod., 27:10 (2015), 96–116; Math. Models Comput. Simul., 8:3 (2016), 285–300

Citation in format AMSBIB
\Bibitem{Rod15}
\by A.~V.~Rodionov
\paper On correlation between the discontinuous Galerkin method and MUSCL-type schemes
\jour Matem. Mod.
\yr 2015
\vol 27
\issue 10
\pages 96--116
\mathnet{http://mi.mathnet.ru/mm3660}
\elib{https://elibrary.ru/item.asp?id=25707557}
\transl
\jour Math. Models Comput. Simul.
\yr 2016
\vol 8
\issue 3
\pages 285--300
\crossref{https://doi.org/10.1134/S207004821603008X}


Linking options:
  • http://mi.mathnet.ru/eng/mm3660
  • http://mi.mathnet.ru/eng/mm/v27/i10/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. V. Zhalnin, E. E. Peskova, O. A. Stadnichenko, V. F. Tishkin, “Modelirovanie techeniya mnogokomponentnogo reagiruyuschego gaza s ispolzovaniem algoritmov vysokogo poryadka tochnosti”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:4 (2017), 608–617  mathnet  crossref  elib
    2. K. V. Kostyushin, V. A. Shuvarikov, “Sravnenie skhem tipa «MUSCL» dlya rascheta techenii idealnogo gaza v soplakh Lavalya”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2018, no. 54, 79–87  mathnet  crossref  elib
  • Математическое моделирование
    Number of views:
    This page:196
    Full text:98
    References:53
    First page:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021